| Model Number |
MMT-723LNAB |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had unresponsive buttons.The customer's blood glucose value was unknown.Customer reported that belt clip kept coming off and battery was changed within 6 days.Customer received a lot of no delivery alerts and buttons had to be pressed several times, insulin motor grinding sounds were too low.The devices will not be returned for analysis.